# SDR DXTA200400347

- Difficulty date: July 23, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 5,201 hours, 3,420 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR CYCLED IN FLIGHT AT FL430 & FL240, NOSE GEAR UNLOCK LIGHT ILLUMINATED FOR ABOUT 3 SECONDS.  CLEANED NOSE GEAR AND MAIN GEAR UPLOCK SWITCHES CONNECTORS WITH CONTACT CLEANER, ADJUSTED NOSE GEAR UPLOCK SWITCHES, CYCLED LANDING GEAR SEVERAL TIMES, OPS CHECK WAS GOOD.  WORK DONE IAW CESSNA 750 MM CHAPTER 32-30-05.
